MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS; TORIC IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS; TORIC IOLS
Model Number ZCT150
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event: unknown, not provided, but the best estimate date is between (b)(6) 2020 and (b)(6) 2020.(b)(4).All pertinent information available to johnson and johnson surgical vision has been submitted.
 
Event or Problem Description
It was reported that intraocular lens was explanted from patient¿s operative eye in secondary surgical procedure.Additional information was received, and it was learned that wrong diopter lens was implanted initially which was noted in post op visit.The lens was explanted and replaced with correct lens.No further information provided.
 
Additional Manufacturer Narrative
Additional information: section d10: device available for evaluation: yes section d10: returned to manufacturer on: 7/13/2020.Section h3: device returned to manufacturer: yes device evaluation: the product was returned.Visual inspection under magnification revealed viscoelastic residue on the optic body and haptics, and that the lens was received cut in half, which is consistent with a lens that was handled during explant.Based on the return condition of the lens no further product evaluation could be performed.The complaint issue could not be confirmed, and no product deficiency was identified.Manufacturing records review: the manufacturing records for the device were reviewed.The search revealed no other complaint was received from this production order.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.Placeholder.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.

Brand Name
TECNIS
Common Device Name
TORIC IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key10287552
Report Number9614546-2020-00252
Device Sequence Number19677158
Product Code HQL
UDI-Device Identifier05050474552142
UDI-Public(01)05050474552142(17)221022
Combination Product (Y/N)Y
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/29/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/22/2022
Device Model NumberZCT150
Device Catalogue NumberZCT150U200
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/13/2020
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 06/22/2020
Supplement Date Received by Manufacturer07/22/2020
10/25/2020
Initial Report FDA Received Date07/17/2020
Supplement Report FDA Received Date08/14/2020
10/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Date Report Sent to FDA01/01/2005